Knotted homology 3-spheres in S5

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)65-75
Number of pages11
JournalJournal of the Mathematical Society of Japan
Volume40
Issue number1
DOIs
Publication statusPublished - Jan 1988
Externally publishedYes

Fingerprint

Homology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Knotted homology 3-spheres in S5. / Saeki, Osarmi.

In: Journal of the Mathematical Society of Japan, Vol. 40, No. 1, 01.1988, p. 65-75.

Research output: Contribution to journalArticle

@article{bdb299af355b413199eeff49923a710a,
title = "Knotted homology 3-spheres in S5",
author = "Osarmi Saeki",
year = "1988",
month = "1",
doi = "10.2969/jmsj/04010065",
language = "English",
volume = "40",
pages = "65--75",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "1",

}

TY - JOUR

T1 - Knotted homology 3-spheres in S5

AU - Saeki, Osarmi

PY - 1988/1

Y1 - 1988/1

UR - http://www.scopus.com/inward/record.url?scp=0010632665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010632665&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04010065

DO - 10.2969/jmsj/04010065

M3 - Article

AN - SCOPUS:0010632665

VL - 40

SP - 65

EP - 75

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -